Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 113, NWS Milwaukee, WI

December 17, 2015

NWS Milwaukee, WI issued this small craft advisory at Dec 17, 2015, 6:01 PM CST. It took effect at Dec 18, 2015, 2:00 AM CST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Dec 17, 2015, 6:01 PM CST (00:01 UTC)
In effect from
Dec 18, 2015, 2:00 AM CST
Expired
Dec 19, 2015, 12:00 PM CST
In force
34 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

724 
WHUS73 KMKX 180001
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
601 PM CST THU DEC 17 2015

...BREEZY WEST WINDS TO RETURN LATER TONIGHT...

.A BRIEF LULL IN THE GUSTY WEST WINDS IS EXPECTED THIS EVENING.
HOWEVER ANOTHER PUSH OF COLD AIR ACROSS THE RELATIVELY WARMER
WATERS OF LAKE MICHIGAN WILL ALLOW GUSTY WEST WINDS TO REDEVELOP
LATER TONIGHT. WIND GUSTS WILL LIKELY REACH 25 KNOTS AT TIMES FROM
LATE TONIGHT INTO FRIDAY NIGHT.

THE HIGHEST WIND GUSTS AND WAVES WILL BE TOWARD THE OPEN WATERS OF
LAKE MICHIGAN. 

THE SMALL CRAFT ADVISORY IS BEING ALLOWED TO EXPIRE AT 6 PM CST.
HOWEVER A SECOND SMALL CRAFT ADVISORY IS BEING ISSUED THAT WILL BE
IN EFFECT FROM 2 AM CST TONIGHT THROUGH 4 AM CST EARLY SATURDAY
MORNING.

LMZ643>646-180800-
/O.EXP.KMKX.SC.Y.0112.000000T0000Z-151218T0000Z/
/O.NEW.KMKX.SC.Y.0113.151218T0800Z-151219T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
601 PM CST THU DEC 17 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM FRIDAY TO 4 AM CST
SATURDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM FRIDAY TO
4 AM CST SATURDAY. 

* WINDS: WEST WIND 10 TO 20 KNOTS...INCREASING TO 15 TO 25 KNOTS
  LATER TONIGHT AND CONTINUING INTO EARLY SATURDAY. 

* WAVES: 1 TO 2 FEET. HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
7 follow-up statements
993 
WHUS73 KMKX 180250
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
850 PM CST THU DEC 17 2015

...BREEZY WEST WINDS TO RETURN LATER TONIGHT...

.ANOTHER PUSH OF COLD AIR ACROSS THE RELATIVELY WARM WATERS OF
LAKE MICHIGAN WILL RESULT IN GUSTY WEST WINDS RETURNING AFTER
MIDNIGHT TONIGHT. WIND GUSTS WILL LIKELY REACH 25 KNOTS AT TIMES
FROM LATE TONIGHT INTO FRIDAY NIGHT.

THE HIGHEST WIND GUSTS AND WAVES WILL BE TOWARD THE OPEN WATERS
OF LAKE MICHIGAN.

LMZ643>646-181100-
/O.CON.KMKX.SC.Y.0113.151218T0800Z-151219T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
850 PM CST THU DEC 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO
4 AM CST SATURDAY...

* WINDS: SOUTHWEST 5 TO 15 KNOTS VEERING WEST AND INCREASING TO 15
  TO 25 KNOTS AFTER MIDNIGHT. 

* WAVES: 1 TO 3 FEET. HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
290 
WHUS73 KMKX 180917
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 AM CST FRI DEC 18 2015

...BREEZY WEST WINDS THROUGH TONIGHT...

.ANOTHER PUSH OF COLD AIR ACROSS THE RELATIVELY WARM WATERS OF
LAKE MICHIGAN WILL RESULT IN GUSTY WEST WINDS TODAY THROUGH
TONIGHT. WIND GUSTS WILL LIKELY REACH 25-30 KNOTS AT TIMES.

THE HIGHEST WIND GUSTS AND WAVES WILL BE TOWARD THE OPEN WATERS
OF LAKE MICHIGAN.

LMZ643>646-181730-
/O.CON.KMKX.SC.Y.0113.000000T0000Z-151219T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
317 AM CST FRI DEC 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
SATURDAY...

* WINDS: WEST 15 TO 25 KNOTS. A FEW GUSTS TO 30 KNOTS.  

* WAVES: 1 TO 4 FEET. HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
691 
WHUS73 KMKX 181527
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 AM CST FRI DEC 18 2015

...BREEZY WEST WINDS THROUGH TONIGHT...

.ANOTHER PUSH OF COLD AIR ACROSS THE RELATIVELY WARM WATERS OF
LAKE MICHIGAN WILL RESULT IN GUSTY WEST WINDS FOR THE REST OF TODAY
THROUGH TONIGHT. WIND GUSTS WILL LIKELY REACH 25-30 KNOTS AT
TIMES.

THE HIGHEST WIND GUSTS AND WAVES WILL BE TOWARD THE OPEN WATERS
OF LAKE MICHIGAN.

LMZ643>646-182330-
/O.CON.KMKX.SC.Y.0113.000000T0000Z-151219T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
927 AM CST FRI DEC 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
SATURDAY...

* WINDS: WEST 15 TO 25 KNOTS. A FEW GUSTS TO 30 KNOTS.

* WAVES: 1 TO 4 FEET. HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
221 
WHUS73 KMKX 182038
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
238 PM CST FRI DEC 18 2015

...BREEZY WEST WINDS THROUGH TONIGHT...

.ANOTHER PUSH OF COLD AIR ACROSS THE RELATIVELY WARM WATERS OF
LAKE MICHIGAN WILL RESULT IN GUSTY WEST WINDS THROUGH TONIGHT.
WIND GUSTS WILL LIKELY REACH 25-30 KNOTS AT TIMES.

THE HIGHEST WIND GUSTS AND WAVES WILL BE TOWARD THE OPEN WATERS
OF LAKE MICHIGAN.

LMZ643>646-190445-
/O.CON.KMKX.SC.Y.0113.000000T0000Z-151219T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
238 PM CST FRI DEC 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
SATURDAY...

* WINDS: WEST 15 TO 25 KNOTS. A FEW GUSTS TO 30 KNOTS.

* WAVES: 1 TO 4 FEET. HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
852 
WHUS73 KMKX 190318
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
918 PM CST FRI DEC 18 2015

...BREEZY WEST WINDS THROUGH SATURDAY MORNING...

.ANOTHER PUSH OF COLD AIR ACROSS THE RELATIVELY WARM WATERS OF
LAKE MICHIGAN WILL RESULT IN GUSTY WEST WINDS TONIGHT AND SATURDAY
MORNING. WIND GUSTS WILL LIKELY RISE TO AROUND 25 KNOTS.

THE HIGHEST WIND GUSTS AND WAVES WILL BE TOWARD THE OPEN WATERS
OF LAKE MICHIGAN.

LMZ643>646-191130-
/O.EXT.KMKX.SC.Y.0113.000000T0000Z-151219T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
918 PM CST FRI DEC 18 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST
SATURDAY. 

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 1 TO 3 FEET. HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MG
299 
WHUS73 KMKX 190931
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CST SAT DEC 19 2015

...GUSTY WEST WINDS THIS MORNING...

.WEST WINDS HAVE BEEN GUSTING TO BETWEEN 20 TO 25 KNOTS OVERNIGHT
AND WILL CONTINUE TO DO SO THROUGH THIS MORNING. WINDS WILL
DIMINISH BELOW ADVISORY CRITERIA THIS AFTERNOON AS WINDS START TO
TURN TO THE SOUTH-SOUTHWEST.

THE HIGHEST WIND GUSTS AND WAVES WILL BE TOWARD THE OPEN WATERS
OF LAKE MICHIGAN.

LMZ643>646-191745-
/O.CON.KMKX.SC.Y.0113.000000T0000Z-151219T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
331 AM CST SAT DEC 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 1 TO 3 FEET. HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HALBACH
WWW.WEATHER.GOV/MKX
542 
WHUS73 KMKX 191536
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 AM CST SAT DEC 19 2015

...GUSTY WEST WINDS THIS MORNING...

.WEST WINDS HAVE BEEN GUSTING TO BETWEEN 20 TO 25 KNOTS OVERNIGHT
AND WILL CONTINUE TO DO SO THROUGH THIS MORNING. WINDS WILL
DIMINISH BELOW ADVISORY CRITERIA THIS AFTERNOON AS WINDS START TO
TURN TO THE SOUTH-SOUTHWEST.

THE HIGHEST WIND GUSTS AND WAVES WILL BE TOWARD THE OPEN WATERS
OF LAKE MICHIGAN.

LMZ643>646-191800-
/O.CON.KMKX.SC.Y.0113.000000T0000Z-151219T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
936 AM CST SAT DEC 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 1 TO 3 FEET. HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 4:03 PM CST, 1 hour 58 minutes earlier.

Area forecast discussion, Dec 17, 4:03 PM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 PM CST THU DEC 17 2015

.SHORT TERM...TONIGHT THROUGH SUNDAY

.TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

THE THIS BIG STORY IN THIS PERIOD IS THE TEMPERATURES WHICH WILL BE
MUCH COOLER THAN ANYTHING WE/VE SEEN THIS MONTH. AS LOW PRESSURE
DEPARTS TO THE NORTHEAST...STRONG WEST NORTHWEST WINDS IN THE LOWER
HALF OF THE TROPOSHPERE WILL CONTINUE TO DRIVE COLD AIR INTO THE
REGION THROUGH THE NIGHT AND INTO TOMORROW. MOST SHORT TERM GUIDANCE
HAS LOWS TONIGHT DROPPING INTO THE LOW 20S...BUT GIVEN 925 TEMPS IN
THE -11 TO -9 RANGE...AND THE FACT THAT THE SHORT TERM GUIDANCE HAS
BEEN RUNNING A LITTLE WARM...ADJUSTED LOWS INTO THE UPPER TEENS.
THERE IS SOME UNCERTAINTY REGARDING CLOUD COVER OVERNIGHT...AND IF
SKIES CLEAR MORE THAN EXPECTED...TEMPS MAY DROP EVEN LOWER.

A SHORT WAVE WILL PUSH THOUGH THE AREA ON FRIDAY. THIS CYCLONIC
FLOW...IN ADDITION TO A BRIEF SHOT OF H700 AND H850 WAA TOMORROW
AFTERNOON...WILL BRING SOME MODEST FORCING TO THE AREA. IT APPEARS
THAT THERE IS A CHANCE AT SOME LIGHT SNOW TOMORROW AFTERNOON...BUT
THERE IS SOME UNCERTAINTY REGARDING HOW MUCH MOISTURE WILL BE IN
PLACE. GIVEN THIS UNCERTAINTY...CURRENTLY ONLY HAVE FLURRIES IN THE
GRID.

.FRIDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE HIGH

CYCLONIC FLOW SHIFTS OFF TO THE EAST FRIDAY NIGHT WITH MID-UPPER
LEVEL RIDGING BRINGING QUIET WEATHER. 925 MB AND 850 MB COLD POOLS
MOVE ACROSS THE STATE FRIDAY NIGHT BEFORE SHIFTING EAST...WITH A
SLOW MODERATION IN TEMPS AS RIDGE AXIS MOVES ACROSS SATURDAY
AFTERNOON/EVENING. AFTER LOWS IN THE TEENS...HIGH TEMPS SATURDAY
WILL REACH THE UPPER 20S TO LOW 30S.

STRONG WARM ADVECTION EXPECTED TO BEGIN OVERNIGHT WITH BACKING WINDS
AHEAD OF SOMEWHAT PHASED NORTHERN/SOUTHERN STREAM TROUGHS...
INCREASING TO 35 TO 40 KTS BY SUNDAY MORNING...THEN AS HIGH AS 50
KTS SUNDAY AFTERNOON. THOUGH STRONG ISENTROPIC ADIABATIC OMEGA
MOVES ACROSS THE AREA....MOISTURE IS LIMITED AS REFLECTED WITH
100MBTO 200 MB CONDENSATION PRESSURE DEFICITS COINCIDENT WITH T HE
STRONG LIFT.

AS NORMAL FOR THIS TIME OF YEAR THE EFFECTS OF THE WARM
ADVECTION WILL NOT BE FULLY REALIZED AT THE SURFACE WITH THE WAA
DEVELOPING AN INVERSION THAT PREVENTS MIXING UP TO THE WARMER TEMPS.
STILL...LOWS SATURDAY NIGHT WILL ONLY COOL INTO THE MID 20S WITH
ABOVE NORMAL HIGHS IN THE LOW TO MID 40S SUNDAY.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE
MEDIUM

VIGOROUS SHORT WAVE MOVING FROM THE 4 CORNERS AREA OUT INTO THE
OK/TX PANHANDLE REGION ON 130 KT JET MAX INDUCING CYCLOGENESIS IN
THE CENTRAL PLAINS SUNDAY AFTERNOON/EVENING. PRECIPITATION CHANCES
INCREASE SUNDAY NIGHT WITH FRONTOGENETIC FORCING AS LOW APPROACHES
...AND CONTINUE INTO MONDAY AS LOW CROSSES STATE. PRECIP TYPE LOOKS
TO BE MAINLY RAIN...THOUGH SOME SNOW MAY MIX IN AS PRECIP WINDS DOWN
MONDAY AFTERNOON.

AFTER A QUIET MONDAY NIGHT AND TUESDAY...MODELS DIFFER WITH
TIMING/DEPTH OF SHORT WAVE ENERGY THROUGH THE REMAINDER OF THE
EXTENDED WHICH KEEPS SLIGHT CHANCE/CHANCE POPS FROM THE BLENDED
SOLUTION. WITH THE NEAR-ZONAL TO SWLY FLOW...ABOVE NORMAL
TEMPERATURES ARE EXPECTED THROUGH MOST OF NEXT WEEK WHICH MEANS
PRECIP WILL BE MAINLY LIQUID...WITH SOME SNOW MIXING IN DURING THE
DIURNAL TRANSITIONS TO COOLER TEMPERATURES.

&&

.AVIATION/00Z TAFS/...

THE MAIN QUESTION IS WHETHER OR NOT THERE WILL BE SOME LIGHT SNOW
TOMORROW AFTERNOON. MOST GUIDANCE HAS MODEST FORCING IN PLACE.
HOWEVER...THERE IS UNCERTAINTY AS TO EXACTLY HOW MUCH MOISTURE
WILL BE IN PLACE...AND IT MAY NOT BE ENOUGH TO SUPPORT LIGHT SNOW
SHOWERS.

OTHERWISE...ALL TAF SITES SHOULD REMAIN ABOVE VRF CONDITIONS. THERE
IS SOME UNCERTAINTY REGARDING CLOUD COVER TONIGHT. THE NAM AND RAP
SUGGEST THAT ENOUGH MOISTURE WILL BE IN PLACE TO SUPPORT AT LEAST
SCATTERED CLOUDS THOUGH THE NIGHT...WHILE THE GFS AND CURRENT
TRENDS SUGGEST THAT WE MAY CLEAR OUT A BIT MORE THAN EXPECTED.

&&

.MARINE...

WINDS APPEAR TO FINALLY BE COMING DOWN A BIT...BUT SOME SITES ARE
STILL REACHING SCA CRITERIA. THEREFORE DECIDED TO LET THE CURRENT
SCA RIDE UNTIL ITS EXPIRATION TIME AT 00Z. WINDS SHOULD STAY
BELOW SCA CRITERIA OVERNIGHT THANKS TO A WEAK INVERSION ABOVE THE
BOUNDARY LAYER. THAT SAID...IF WE GET JUST A LITTLE BIT MORE
MIXING THAN EXPECTED...THE NEARSHORE WATERS COULD SEE 20-25KT
WINDS JUST A FEW KFT OFF THE DECK MIX DOWN TO THE SFC.

TOMORROW...WINDS WILL RAMP RIGHT BACK UP ABOVE SCA CRITERIA AROUND
SUNRISE. PLAN ON ISSUING NEW SCA AS SOON AS THE ONE FOR THIS EVENING
EXPIRES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR LMZ643>646.

&&

TONIGHT/FRIDAY AND AVIATION/MARINE...BSH
FRIDAY NIGHT THROUGH THURSDAY...REM
Hazardous weather outlook, Dec 17, 4:32 PM CST, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
432 PM CST THU DEC 17 2015

WIZ046-047-051-052-056>060-062>072-182245-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
432 PM CST THU DEC 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-182245-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
432 PM CST THU DEC 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY CONTINUES UNTIL 6 PM THIS EVENING DUE TO
BRISK WESTERLY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY WILL BE NEEDED AGAIN FRIDAY INTO FRIDAY
NIGHT FOR GUSTY WEST WINDS.

WWW.WEATHER.GOV/MKX

KAVINSKY

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.